# SDR DALA2020050600087

- Difficulty date: May 4, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 6,229 hours, 538 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3512, DURING EPSU BATTERY CAPACITY TEST MESSAGE LEFT UNIT FLOOR (DOOR 3RH)/POWER UNIT - EMERGENCY (102WL) APPEARED. FOUND SEAT MOUNTED ESCAPE PATH LIGHT INOP AT SEAT 36G. FOUND WIRE OFF OF LIGHT ASSEMBLY. RECONNECTED AND OPERATION CHECK GOOD ON SEAT LIGHT AND EPUS CAPACITY TEST. LP 7046678
